Discussions that mention femara

Cancer: Breast board


Hi MJUK, You should do a search on the internet for Arimidex, you can find a listing of the side effects from that drug..I take arimidex too, and have suffered from all the things that your aunt does..but she should definately speak to her oncologist about them because there are other medications that can help with those problems..there are also 2 other cancer drugs in the same family as the arimidex(aromatose inhibitors) they are aromasin and femara..I have already taken the aromasin, and chose to try arimidex and hope for less complications. My muscles seem to hurt me the most...muscles and joints in my legs the most. Sleep? Ive almost forgotten what that feels like!! I havent had much success with any other meds for that that I have tried..She may want to ask her onc about melatonin. Many bc women take it..it is sold over the counter, its produced by your body naturally to cause sleep, but the extra seems to help some women.
Youre so sweet for wanting to help your Aunt, and trying to make things easier for her..if she wont call her onc., maybe she will let you speak to him for her..Please tell her she isnt alone!! you will find many other women on this and other websites with many of the same problems.
best wishes to you and your Aunt,
hugs,
cj.
Your aunt could also benefit from an Antidepressant like Remeron or Elavil, which helps with pain, sleep and also with the stomach burns if she has some.

With Arimidex I had chills and leg pains. I switched to Femara the chills are gone and the leg pains are less. Still have to take Tylenol at bedtime but it's tolerable.

Also I have to take Nexium for acid reflux.

These medecines could help her, but Nexium, Elavil, Remeron and Femara are prescription drugs so she has to see her doctor. Good luck

Elga